On the problem of the analytic construction of optimal regulators for systems with periodic coefficients
Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1131-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_6_a16,
author = {S. S. Voitenko and E. Ya. Smirnov},
title = {On the problem of the analytic construction of optimal regulators for systems with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1131--1132},
year = {1975},
volume = {11},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_6_a16/}
}
TY - JOUR AU - S. S. Voitenko AU - E. Ya. Smirnov TI - On the problem of the analytic construction of optimal regulators for systems with periodic coefficients JO - Differencialʹnye uravneniâ PY - 1975 SP - 1131 EP - 1132 VL - 11 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_6_a16/ LA - ru ID - DE_1975_11_6_a16 ER -
%0 Journal Article %A S. S. Voitenko %A E. Ya. Smirnov %T On the problem of the analytic construction of optimal regulators for systems with periodic coefficients %J Differencialʹnye uravneniâ %D 1975 %P 1131-1132 %V 11 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1975_11_6_a16/ %G ru %F DE_1975_11_6_a16
S. S. Voitenko; E. Ya. Smirnov. On the problem of the analytic construction of optimal regulators for systems with periodic coefficients. Differencialʹnye uravneniâ, Tome 11 (1975) no. 6, pp. 1131-1132. http://geodesic.mathdoc.fr/item/DE_1975_11_6_a16/